# SDR AALA20011544

- Difficulty date: July 31, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 31 - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT FORWARD CABIN INOPERATIVE.  REPLACED FORWARD CABIN EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
